# SDR CALA2011051300364

- Difficulty date: May 13, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 42,831 hours, 12,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N5150129
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  LOWER STRIP UNDER FLOOR LINE IS BROKEN AT LBL 25 STA 366.25 TO STA 377.  REPAIR FLOOR STABILIZATION STRAP AT LBL 25, STA 365 TO STA 377 PER EC/RA 5310-05378.  SEE WIP TASK FOR WORK PERFORMED.
